Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 32, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at May 19, 2011, 11:53 AM CDT for Cedar County, Missouri. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- May 19, 2011, 11:53 AM CDT (16:53 UTC)
- Expired
- May 20, 2011, 4:07 AM CDT
- In force
- 16 hr
- Issued by
- NWS Springfield, MO
- Flood severity
- Minor
County Cedar County, MO
The radar
The Springfield radar (KSGF), 68 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sac River near Caplinger Mills (CMZM7). The gauge peaked at 18.52 ft at May 19, 2011, 4:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06919900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
366 WGUS43 KSGF 191653 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1153 AM CDT THU MAY 19 2011 ...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY .HEAVY RAINFALL THIS MORING HAS CAUSED RIVER LEVELS TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO MONITOR RIVER CONDITIONS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC039-200453- /O.NEW.KSGF.FL.W.0032.110519T1653Z-110521T0808Z/ /CMZM7.1.ER.110519T1522Z.110520T0000Z.110520T0808Z.NO/ 1153 AM CDT THU MAY 19 2011 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE SAC RIVER NEAR CAPLINGER MILLS. * AT 11:45 AM THURSDAY THE STAGE WAS 17.3 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW. * IMPACT...AT 19.0 FEET...MODERATE FLOOD STAGE. FLOOD WATERS REACH APPROXIMATELY THREE FEET IN DEPTH AT THE CAPLINGER MILLS CAMPGROUND. $$
3 follow-up statements
424 WGUS83 KSGF 191706 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1206 PM CDT THU MAY 19 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC039-200806- /O.EXT.KSGF.FL.W.0032.000000T0000Z-110521T0948Z/ /CMZM7.1.ER.110519T1522Z.110520T0000Z.110520T0948Z.NO/ 1206 PM CDT THU MAY 19 2011 THE FLOOD WARNING CONTINUES FOR THE SAC RIVER NEAR CAPLINGER MILLS. * AT 11:45 AM THURSDAY THE STAGE WAS 17.3 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW. * IMPACT...AT 19.0 FEET...MODERATE FLOOD STAGE. FLOOD WATERS REACH APPROXIMATELY THREE FEET IN DEPTH AT THE CAPLINGER MILLS CAMPGROUND. $$
087 WGUS83 KSGF 200034 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 734 PM CDT THU MAY 19 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC039-201534- /O.EXT.KSGF.FL.W.0032.000000T0000Z-110521T0848Z/ /CMZM7.1.ER.110519T1522Z.110519T2100Z.110520T0848Z.NO/ 734 PM CDT THU MAY 19 2011 THE FLOOD WARNING CONTINUES FOR THE SAC RIVER NEAR CAPLINGER MILLS. * AT 6:45 PM THURSDAY THE STAGE WAS 18.2 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW. * IMPACT...AT 19.0 FEET...MODERATE FLOOD STAGE. FLOOD WATERS REACH APPROXIMATELY THREE FEET IN DEPTH AT THE CAPLINGER MILLS CAMPGROUND. $$
028 WGUS83 KSGF 200907 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 407 AM CDT FRI MAY 20 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI... SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY .THE RIVER HAS FALLEN BELOW FLOOD STAGE AND WILL CONTINUE TO FALL TO BELOW 14 FEET BY DAYBREAK THIS MORNING. ADDITIONAL RAINFALL IS POSSIBLE TODAY AND INTO THE UPCOMING WEEKEND. THIS MAY RESULT IN ADDITIONAL RIVER RISES. STAY TUNED TO THE LATEST FORECASTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC039-200937- /O.CAN.KSGF.FL.W.0032.000000T0000Z-110521T0848Z/ /CMZM7.1.ER.110519T1522Z.110519T2100Z.110520T0631Z.NO/ 407 AM CDT FRI MAY 20 2011 THE FLOOD WARNING IS CANCELLED FOR THE SAC RIVER NEAR CAPLINGER MILLS. * AT 3:45 AM FRIDAY THE STAGE WAS 15.1 FEET. * FLOOD STAGE IS 16.0 FEET. * FELL BELOW FLOOD STAGE AT 1:31 AM FRIDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.1 FEET BY TOMORROW MORNING. * IMPACT...AT 16.0 FEET...MINOR FLOODING OCCURS AT THE GAGE SITE. THE CAMPGROUND AT CAPLINGER MILLS FLOODS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 19, 6:26 AM CDT, 5 hours 27 minutes earlier.
Area forecast discussion, May 19, 6:26 AM CDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 626 AM CDT THU MAY 19 2011 ...UPDATE TO AVIATION... ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... INITIAL ROUND OF THUNDERSTORMS CONTINUES TO LIFT NORTHEAST ACROSS CENTRAL MISSOURI ALONG AN ELEVATED AXIS OF 850 MB THETA-E ADVECTION...ALONG THE NOSE OF A 45 KT OR SO LOW LEVEL JET. ADDITIONAL LINE SEGMENT HAS STARTED TO MOVE SOUTHEAST THROUGH THE NORTHWESTERN CWA...AND APPEARS TO BE THE MANIFESTATION OF AN ELEVATED OUTFLOW BOUNDARY FROM EARLIER CONVECTION IN THE KANSAS CITY AREA. EXPECT TO SEE THIS SEGMENT CONTINUE SOUTHEAST...THOUGH ANTICIPATE AN EVENTUAL WEAKENING TREND AS THE DEGREE OF ELEVATED THEAT-E ADVECTION INTO THIS FEATURE WANES WITH THE DECREASING LOW LEVEL JET. ELEVATED NATURE OF THIS FEATURE...ALONG WITH MEDIOCRE MID LEVEL LAPSE RATES...HAS RESULTED IN LITTLE IN THE WAY OF SEVERE THREAT WITH CONVECTION THIS MORNING. ONLY REAL ISSUE HAS BEEN HYDRO RELATED...WITH MANY LOCATIONS FROM NEVADA TO BOLIVAR PICKING UP OVER 2 INCHES OF RAIN IN A RATHER SHORT PERIOD OF TIME. THANKFULLY...DECREASING COVERAGE AND INTENSITY OF CONVECTION THIS MORNING SHOULD RESULT IN FAIRLY SHORT TERM HYDRO CONCERNS TODAY. BOXELL && .DISCUSSION... THE MAIN FORECAST FOCUS WILL BE ON THE POTENTIAL FOR THUNDERSTORMS OVER THE NEXT SEVEN DAYS. WITH MULTIPLE ROUNDS OF CONVECTION POSSIBLE...THE POTENTIAL FOR FLOODING WILL HAVE TO BE MONITORED. THERE WILL ALSO BE SOME POTENTIAL FOR STRONG TO SEVERE STORMS...HOWEVER THIS THREAT WILL BE MUCH BETTER ASSESSED IN THE NEAR TERM. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED EARLY THIS MORNING FROM EASTERN KANSAS INTO WEST CENTRAL MISSOURI. THESE STORMS HAVE BEEN ASSOCIATED WITH THE NORTHERN EDGE OF STRONG 850 MB MOISTURE TRANSPORT. OTHER RAIN SHOWERS HAVE DEVELOPED ALONG A THIN 850 MB THETA-E ADVECTION MAXIMA ACROSS CENTRAL MISSOURI. ALL OF THIS ACTIVITY IS EXPECTED TO SLOWLY SHIFT NORTH AND EAST THIS MORNING. HAVE THUS PLACED THE HIGHEST POPS ACROSS CENTRAL MISSOURI THIS MORNING. WE MAY SEE A LITTLE BIT OF REDEVELOPMENT THIS AFTERNOON ACROSS PORTIONS OF SOUTHWEST MISSOURI...BUT THINK MOST AREAS WILL BE DRY FOR THE AFTERNOON HOURS. STILL THINK THERE WILL BE PLENTY OF CLOUD COVER AROUND TODAY. THIS WILL HOLD TEMPERATURES DOWN DESPITE 850 MB TEMPERATURES WARMING INTO THE LOWER TEENS CELSIUS. LOW TO MID 70S LOOK GOOD FOR MOST AREAS. IF ANY AREAS SEE APPRECIABLE BREAKS IN THE CLOUD COVER...THEY WILL SPIKE INTO THE LOWER 80S. MOST OF THE SHOWER AND THUNDERSTORM ACTIVITY SHOULD REMAIN BACK ACROSS KANSAS TONIGHT AND EARLY FRIDAY MORNING...AGAIN CLOSELY TIED TO BETTER MOISTURE TRANSPORT/THETA-E ADVECTION. DID KEEP CHANCE POPS GOING OVER WEST CENTRAL MISSOURI AND SOUTHEAST KANSAS TO COVER THE EASTERN EXTENT OF THIS ACTIVITY. MODELS THEN CONTINUE TO INDICATE THAT CONVECTIVE TEMPERATURES WILL BE REACHED ON FRIDAY BENEATH A WEAKLY DIFFLUENT FLOW ALOFT. THEREFORE THINK SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS MUCH OF THE AREA LATE FRIDAY MORNING AND ESPECIALLY FRIDAY AFTERNOON. TEMPERATURES AGAIN ON FRIDAY WILL BE HELD DOWN BY CLOUD COVER. AGAIN...ANY AREAS THAT SEE BREAKS WILL SURGE INTO THE 80S. MODELS THEN BRING SHORT WAVE ENERGY ACROSS THE AREA LATER FRIDAY NIGHT INTO EARLY SATURDAY. THIS WAVE WILL LIKELY PROVIDE A FOCUS FOR MORE SHOWER AND THUNDERSTORM ACTIVITY. IT WILL ALSO SERVE TO INCREASE LARGE SCALE SHEAR ACROSS THE AREA. WHILE THE AMOUNT OF INSTABILITY WILL BE IN QUESTION DUE TO THE AMOUNT OF FREE CONVECTION EXPECTED BEFORE THE ARRIVAL OF THE WAVE...ENOUGH SHEAR WILL BE PRESENT FOR AT LEAST A MARGINAL STRONG TO SEVERE THREAT FRIDAY EVENING. AT THIS TIME...IT STILL APPEARS THAT ANY SEVERE THREAT WILL MAINLY BE CONFINED TO FAR WESTERN MISSOURI AND SOUTHEAST KANSAS. THE FORECAST FROM LATER SATURDAY INTO NEXT WEEK WILL THEN BE HEAVILY DEPENDENT ON NOT ONLY THE TRACK AND TIMING OF SHORT WAVE ENERGY...BUT ALSO THE PLACEMENT OF THE NOCTURNAL LOW LEVEL JET. EVEN AS EARLY AS SATURDAY AFTERNOON...BOTH THE 00Z NAM AND GFS BRING ANOTHER RIPPLE OF UPPER LEVEL ENERGY OUT ACROSS THE SOUTHERN PLAINS. IF THE ATMOSPHERE CAN RECOVER AFTER SATURDAY MORNING...MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND EVENING. BOTH MODELS ALSO NOSE A LOW LEVEL JET INTO THE AREA LATER SATURDAY NIGHT...WHICH MAY BE ENOUGH TO SPARK OFF MORE CONVECTION. WITH A GENERAL SOUTHWEST FLOW PERSISTING INTO THE MIDDLE OF NEXT WEEK...THE ABOVE SCENARIOS MAY VERY WELL REPEAT THEMSELVES FOR MULTIPLE DAYS. NOT SAYING BY ANY MEANS THAT WE WILL SEE SHOWERS AND THUNDERSTORMS EACH PERIOD...BUT THE POTENTIAL IS THERE FOR MULTIPLE ROUNDS OF CONVECTION OVER THE NEXT SEVEN DAYS. WITH THE RECENT FLOODING ISSUES...ANY AREAS THAT RECEIVE MULTIPLE ROUNDS OF HEAVY RAINFALL WILL HAVE A RISK FOR FLOODING. ANY FLOODING...OR SEVERE WEATHER THREAT FOR THAT MATTER...WILL BE MUCH BETTER DEDUCED ON A SHORT TERM BASIS. SCHAUMANN && .AVIATION... FOR THE 12Z TAFS... TSRA MOVING OUT OF THE TERMINALS THIS MORNING...THOUGH ADDITIONAL CHANCES WILL BE POSSIBLE THROUGH MIDDAY AT KSGF. EXPECT CIGS TO REMAIN MVFR IN MOST CASES...THOUGH BRIEF PERIODS OF IFR COULD BE POSSIBLE AT KSGF THIS MORNING HAS THE FINAL ROUND OF TSRA MOVES THROUGH. BEYOND THIS MORNING....VFR CIGS SHOULD PREVAIL THOUGH THE REMAINDER OF THE TAF PERIOD. MAY SEE JUST A FEW TSRA MOVE INTO KJLN LATE TONIGHT...BUT CHANCES ARE LOW. ONLY OTHER CONCERN THIS EVENING WILL BE LLWS...AS A 40 KT LOW LEVEL JUST DEVELOPS LATE TONIGHT OVER THE REGION. BOXELL && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 19, 5:52 AM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 552 AM CDT THU MAY 19 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 552 AM CDT THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...LIMITED. WEATHER HAZARDS EXPECTED... LIMITED LIGHTNING RISK. LIMITED FLOODING RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL IMPACT PORTIONS OF CENTRAL MISSOURI THIS MORNING. CLOUD TO GROUND LIGHTNING STRIKES... HEAVY RAINFALL...AND SMALL HAIL WILL BE THE MAIN THREATS WITH THESE STORMS. LOCALIZED FLASH FLOODING WILL BE POSSIBLE THIS MORNING ACROSS CENTRAL MISSOURI. ANY FLOODING WOULD LIKELY BE CONFINED TO LOW WATER CROSSINGS THAT TYPICALLY FLOOD. OTHER ISOLATED TO SCATTERED THUNDERSTORMS WILL THEN BE POSSIBLE THIS AFTERNOON AND TONIGHT...WITH THE BEST CHANCES ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS. THE MAIN THREATS WITH THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND BRIEF HEAVY RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE LIKELY ON FRIDAY ACROSS MUCH OF THE OUTLOOK AREA. THE MAIN THREATS WITH THESE STORMS WILL AGAIN BE LIGHTNING STRIKES...BRIEF HEAVY RAINFALL...AND SMALL HAIL. STRONG TO SEVERE THUNDERSTORMS WILL THEN BE POSSIBLE FRIDAY EVENING ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH WILL BE THE PRIMARY THREATS. THE RISK FOR SEVERE STORMS WILL BE MORE LIMITED ACROSS THE EASTERN MISSOURI OZARKS FRIDAY EVENING. STRONG TO SEVERE THUNDERSTORMS WILL THEN BE POSSIBLE AGAIN SATURDAY AFTERNOON AND EVENING ACROSS THE OUTLOOK AREA. THE THREAT FOR SEVERE STORMS WILL BE HIGHLY DEPENDENT ON HOW UNSTABLE THE ATMOSPHERE CAN BECOME BEHIND NON-SEVERE THUNDERSTORMS THAT ARE EXPECTED EARLY SATURDAY MORNING. SHOWERS AND THUNDERSTORMS WILL THEN REMAIN POSSIBLE INTO THE MIDDLE OF NEXT WEEK. ANY AREAS THAT RECEIVE MULTIPLE ROUNDS OF THUNDERSTORMS WILL HAVE AT LEAST A LIMITED POTENTIAL FOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, May 19, 9:57 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
957 AM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 NNE STOCKTON 37.74N 93.77W
05/19/2011 M2.44 INCH CEDAR MO PUBLIC
&&
KARDELLLocal storm report, May 19, 9:58 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
958 AM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 SSW EL DORADO SPRINGS 37.86N 94.03W
05/19/2011 M2.15 INCH CEDAR MO PUBLIC
&&
KARDELLLocal storm report, May 19, 9:59 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 AM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HEAVY RAIN LEBANON 37.68N 92.66W
05/19/2011 U2.00 INCH LACLEDE MO PUBLIC
RELAYED THROUGH MEDIA.
&&
KARDELLLocal storm report, May 19, 10:56 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1056 AM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM FLOOD 3 NNW BUFFALO 37.68N 93.12W
05/19/2011 DALLAS MO DEPT OF HIGHWAYS
ROUTE C CLOSED DUE TO FLOODING.
&&
KARDELLLocal storm report, May 19, 10:58 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 AM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 AM FLOOD 5 NE URBANA 37.90N 93.10W
05/19/2011 DALLAS MO DEPT OF HIGHWAYS
ROUTE BB CLOSED DUE TO FLOODING.
&&
KARDELLLocal storm report, May 19, 11:50 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 AM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLOOD 5 ESE HERMITAGE 37.91N 93.23W
05/19/2011 HICKORY MO DEPT OF HIGHWAYS
ROUTE D CLOSED DUE TO FLOODING.
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 5:59 AM CDT | Flash Flood Warning | SGF | Cedar, Dade, Polk, Vernon | 4 hr |
| May 19, 7:10 AM CDT | Flash Flood Warning | SGF | Dallas | 3 hr |
| May 19, 8:26 AM CDT | Flash Flood Warning | SGF | Laclede | 6 hr |
| May 19, 9:55 AM CDT | Areal Flood Warning | SGF | Cedar, Dade, Dallas, Hickory, Polk, St. Clair and 1 more | 8 hr |
| May 19, 1:04 PM CDT | Areal Flood Advisory | SGF | Camden, Maries, Miller, Morgan, Phelps, Pulaski | 5 hr |
| May 19, 1:43 PM CDT | Flash Flood Warning | SGF | Camden, Maries, Miller, Morgan, Phelps, Pulaski | 6 hr |
| May 19, 1:52 PM CDT | Areal Flood Warning | SGF | Camden, Laclede, Pulaski | 4 hr |
| May 19, 2:00 PM CDT | River Flood Warning | SGF | Vernon | 12 hr |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.